Dáger Salomón, René (2006) Insensitizing controls for the 1-d wave equation. SIAM Journal on Control and Optimization, 45 (5). pp. 1758-1768. ISSN 0363-0129
Official URL: http://epubs.siam.org/sicon/
We study the insensitizing controllability property of the 1−d wave equation observed in some open set in two cases, when the control acts in an interior region and when it acts on the boundary. In both cases, when the control time is sufficiently large the _-insensitizing controllability holds. Moreover, for the boundary controlled equation the (exact) insensitizing controllability also holds.
|Uncontrolled Keywords:||Wave equation, Insensitizing control, Controllability, Unique continuation|
|Subjects:||Sciences > Mathematics > Differential equations|
|Deposited On:||25 Mar 2011 12:56|
|Last Modified:||01 Sep 2011 13:26|
Repository Staff Only: item control page